ITEM METADATA RECORD
Title: Experiment illustrating bernoulli equation and hagen-poiseuille law
Authors: Hellemans, Jacqueline
Forrez, P
Dewilde, R
Issue Date: 1980
Publisher: Amer inst physics
Series Title: American journal of physics vol:48 issue:3 pages:254-256
URI: 
ISSN: 0002-9505
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Physics and Astronomy - miscellaneous

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science